# SDR SWIA202158305

- Difficulty date: March 25, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 601R350605
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE ASSY HAS GOUGE ON FWD LWR FACE OF HANDLE ASSY (MARKED)      (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED AFT CARGO DOOR HANDLE ASSY REF CRJ200 SRM 51-42-21 AND BOMBARDIER DWG 601R35027 REV Y. PRESSURE LEAK CHECK GOOD REF CRJ200 AMM 21-32-00-863-801. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
